# SDR DL777011332

- Difficulty date: August 14, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 9,827 hours, 2,412 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1484
- Condition: Failed
- Location: E/E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATT FAILED PRIOR TO DEPT MTC MSG24-13054.         REPLACED MAIN BATT AND BATT CHARGER PRECAUTIONARY PER MM. BATT P/N 263BA101-2 S/N 1484 OFF.
